# SDR DJFA2006317

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N791TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258291
- Aircraft time: 5,856 hours, 3,528 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE -BAG FIRE- LIGHT CAME ON FIVE TIMES DURING FINAL STAGES OF FLIGHT AND HAD ILLUMINATED FOR THREE TO FIVE SECONDS EACH TIME.  MAINTENANCE REMOVED A BLOCKAGE FROM THE LAVATORY CLOSET AREA AROUND THE SMOKE DETECTOR.  NO DEFECTS WERE NOTED WHEN A SMOKE DETECTOR TEST WAS PERFORMED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
